RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 146, Number 2, Pages 222–250 (Mi tmf2033)  

This article is cited in 12 scientific papers (total in 12 papers)

Hypergeometric Functions as Infinite-Soliton Tau Functions

A. Yu. Orlov

P. P. Shirshov institute of Oceanology of RAS

Abstract: It is known that resonant multisoliton solutions depend on higher times and a set of parameters (integrals of motion). We show that soliton tau functions of the Toda lattice (and of the multicomponent Toda lattice) are tau functions of a dual hierarchy, where the higher times and the parameters (integrals of motion) exchange roles. The multisoliton solutions turn out to be rational solutions of the dual hierarchy, and the infinite-soliton tau functions turn out to be hypergeometric-type tau functions of the dual hierarchy. The variables in the dual hierarchies exchange roles. Soliton momenta are related to the Frobenius coordinates of partitions in the decomposition of rational solutions with respect to Schur functions. As an example, we consider partition functions of matrix models: their perturbation series is, on one hand, a hypergeometric tau function and, on the other hand, can be interpreted as an infinite-soliton solution.

Keywords: solitons, rational solutions, tau function, hypergeometric function, duality

DOI: https://doi.org/10.4213/tmf2033

Full text: PDF file (322 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 146:2, 183–206

Bibliographic databases:

Received: 10.01.2004
Revised: 10.04.2005

Citation: A. Yu. Orlov, “Hypergeometric Functions as Infinite-Soliton Tau Functions”, TMF, 146:2 (2006), 222–250; Theoret. and Math. Phys., 146:2 (2006), 183–206

Citation in format AMSBIB
\Bibitem{Orl06}
\by A.~Yu.~Orlov
\paper Hypergeometric Functions as Infinite-Soliton Tau Functions
\jour TMF
\yr 2006
\vol 146
\issue 2
\pages 222--250
\mathnet{http://mi.mathnet.ru/tmf2033}
\crossref{https://doi.org/10.4213/tmf2033}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2243128}
\zmath{https://zbmath.org/?q=an:1177.33029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...146..183O}
\elib{http://elibrary.ru/item.asp?id=9213648}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 146
\issue 2
\pages 183--206
\crossref{https://doi.org/10.1007/s11232-006-0018-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236080100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-32544432996}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2033
  • https://doi.org/10.4213/tmf2033
  • http://mi.mathnet.ru/eng/tmf/v146/i2/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Harnad J., Orlov A.Yu., “Fermionic construction of tau functions and random processes'”, Phys. D, 235:1-2 (2007), 168–206  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. Goulden I.P., Jackson D.M., “The KP hierarchy, branched covers, and triangulations”, Adv. Math., 219:3 (2008), 932–951  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Garoufalidis S., Mariño M., “Universality and asymptotics of graph counting problems in non-orientable surfaces”, J. Combin. Theory Ser. A, 117:6 (2010), 715–740  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. J. Ambjørn, L. O. Chekhov, “A matrix model for hypergeometric Hurwitz numbers”, Theoret. and Math. Phys., 181:3 (2014), 1486–1498  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    5. Mironov A. Morozov A. Sleptsov A. Smirnov A., “On Genus Expansion of Superpolynomials”, Nucl. Phys. B, 889 (2014), 757–777  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. Alexandrov A. Mironov A. Morozov A. Natanzon S., “On KP-Integrable Hurwitz Functions”, J. High Energy Phys., 2014, no. 11, 080  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Mironov A. Morozov A. Morozov A., “On Colored Homfly Polynomials For Twist Knots”, Mod. Phys. Lett. A, 29:34 (2014), 1450183  crossref  zmath  adsnasa  isi  scopus  scopus
    8. H. Itoyama, A. D. Mironov, A. Yu. Morozov, “Matching branches of a nonperturbative conformal block at its singularity divisor”, Theoret. and Math. Phys., 184:1 (2015), 891–923  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    9. Itoyama H. Mironov A. Morozov A., “Ward Identities and Combinatorics of Rainbow Tensor Models”, J. High Energy Phys., 2017, no. 6, 115  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Mironov A. Morozov A., “On the Complete Perturbative Solution of One-Matrix Models”, Phys. Lett. B, 771 (2017), 503–507  crossref  zmath  isi  scopus  scopus
    11. Alexandrov A. Chapuy G. Eynard B. Harnad J., “Weighted Hurwitz Numbers and Topological Recursion: An Overview”, J. Math. Phys., 59:8 (2018), 081102  crossref  mathscinet  zmath  isi  scopus
    12. Ambjorn J. Chekhov L.O., “Spectral Curves For Hypergeometric Hurwitz Numbers”, J. Geom. Phys., 132 (2018), 382–392  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:503
    Full text:172
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020